Subelliptic variational problems

Chao-Jiang Xu

Bulletin de la Société Mathématique de France (1990)

  • Volume: 118, Issue: 2, page 147-169
  • ISSN: 0037-9484

How to cite

top

Xu, Chao-Jiang. "Subelliptic variational problems." Bulletin de la Société Mathématique de France 118.2 (1990): 147-169. <http://eudml.org/doc/87599>.

@article{Xu1990,
author = {Xu, Chao-Jiang},
journal = {Bulletin de la Société Mathématique de France},
keywords = {degenerate elliptic variational problem},
language = {eng},
number = {2},
pages = {147-169},
publisher = {Société mathématique de France},
title = {Subelliptic variational problems},
url = {http://eudml.org/doc/87599},
volume = {118},
year = {1990},
}

TY - JOUR
AU - Xu, Chao-Jiang
TI - Subelliptic variational problems
JO - Bulletin de la Société Mathématique de France
PY - 1990
PB - Société mathématique de France
VL - 118
IS - 2
SP - 147
EP - 169
LA - eng
KW - degenerate elliptic variational problem
UR - http://eudml.org/doc/87599
ER -

References

top
  1. [1] BONY (J.M.). — Principe du maximum, inégalité de Harnack et unicité du problème de Cauchy pour les opérateurs elliptiques dégénérés, Ann. Inst. Fourier, t. 19, 1969, p. 227-304. Zbl0176.09703MR41 #7486
  2. [2] DERRIDJ (M.). — Un problème aux limites pour une classe d'opérateurs du second ordre hypoelliptiques, Ann. Inst. Fourier, t. 21, 1971, p. 99-148. Zbl0215.45405MR58 #29139
  3. [3] GILBARG (D.) and TRUDINGER (N.S.). — Elliptic partial differential equations of second order. — Springer-Verlag, 1983. Zbl0562.35001MR86c:35035
  4. [4] HÖRMANDER (L.). — Hypoelliptic second differential equations, Acta Math., t. 119, 1967, p. 147-171. Zbl0156.10701MR36 #5526
  5. [5] JERISON (D.). — The Poincaré inequality for vector fields satisfying Hörmader's condition, Duke Math. J., t. 53, 1986, p. 503-523. Zbl0614.35066MR87i:35027
  6. [6] MOSER (J.). — On a pointwise estimate for parabolic differential equations, Comm. Pure Appl. Math., t. 24, 1971, p. 727-740. Zbl0227.35016MR44 #5603
  7. [7] NAGEL (A.) and STEIN (E.M.) and WAINGER (S.). — Balls and metrics defined by vector fields I : basic properties, Acta Math., t. 155, 1985, p. 103-147. Zbl0578.32044MR86k:46049
  8. [8] OLEINIK (O.) and RADKEVITCH (E.). — Second order equations with a non-negative characteristic form. — Am. Math. Soc., New York, 1973. 
  9. [9] ROTHSCHILD (L.) and STEIN (E.M.). — Hypoelliptic differential operators and nilpotent Lie groups, Acta Math., t. 137, 1977, p. 247-320. Zbl0346.35030MR55 #9171
  10. [10] XU (C.J.). — Régularité des solutions d'équations aux dérivées partielles associées à un système de champs de vecteurs, Ann. Inst. Fourier, t. 37, 1987, p. 105-113. Zbl0609.35023MR88i:35033
  11. [11] XU (C.J.). — Regularity problems of extremal of subelliptic variational integral. — preprint. 
  12. [12] GIAQUINTA (M.). — Multiple integrals in the calculus of variations and nonlinear elliptic systems. — Princ. University Press, 1983. Zbl0516.49003MR86b:49003
  13. [13] LADYZENSKAYA (O.A.) and URAL'CEVA (N.N.). — Linear and quasi-linear elliptic equations. — Second russian edition, Nauka, Moscow, 1973. 
  14. [14] STAMPACCHIA (G.). — Équations elliptiques du second ordre à coefficients discontinus. — Sém. de Math. Sup., Univ. de Montréal, 1965. Zbl0151.15501

Citations in EuDML Documents

top
  1. C. J. Xu, Problème de Dirichlet pour les équations associées à un système de champs de vecteurs
  2. C. E. Cancelier, J. Y. Chemin, C. J. Xu, Calcul de Weyl et opérateurs sous elliptiques
  3. C. E. Cancelier, J.-Y. Chemin, C. J. Xu, Calcul de Weyl et opérateurs sous-elliptiques
  4. J. Y. Chemin, Parametrixes et espaces de Sobolev associés à un système sous-elliptique
  5. C.-J. Xu, Application équilibre d'un espace homogène dans une variété riemannienne
  6. Giuseppe Di Fazio, Maria Stella Fanciullo, Gradient estimates for elliptic systems in Carnot-Carathéodory spaces
  7. Jean-Yves Chemin, Chao-Jian Xu, Inclusions de Sobolev en calcul de Weyl-Hörmander et champs de vecteurs sous-elliptiques
  8. Donatella Danielli, Nicola Garofalo, Duy-Minh Nhieu, Trace inequalities for Carnot-Carathéodory spaces and applications

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.